# SDR HNAA2015020600033

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,254 hours, 62,912 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 153212A
- Part serial: RF3176
- Condition: Inoperative
- Location: De Ice Boot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE INTAKE BOOT DOES NOT APPEAR TO INFLATE WITH LT NR 3 WING BOOT ADVISORY LIGHT NO ILLUMINATING.  R & R DISTRIBUTOR VALVE & PRESSURE SWITCHES IN REF TO D8MM 30-10-16.  OPS CHECK GOOD AT THIS TIME.  HA300 SEQ NR 4 FOR L/E R & R.
